Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Back Matter

Educational Studies in Mathematics
Vol. 8, No. 2 (Aug., 1977), pp. 239-240
Published by: Springer
Stable URL: http://www.jstor.org/stable/3482107
Page Count: 2
  • Download ($43.95)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[239]
    [239]
  • Thumbnail: Page 
[240]
    [240]